@article{(Open Science Index):https://publications.waset.org/pdf/689,
	  title     = {Some New Subclasses of Nonsingular H-matrices},
	  author    = {Guangbin Wang and  Liangliang Li and  Fuping Tan},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we obtain some new subclasses of non¬singular H-matrices by using a diagonally dominant matrix
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {1049 - 1052},
	  ee        = {https://publications.waset.org/pdf/689},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}